Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



A conjecture on the $ p$-regularity of an $ H$-space

Author: J. R. Hubbuck
Journal: Proc. Amer. Math. Soc. 78 (1980), 149-153
MSC: Primary 55P45
MathSciNet review: 548104
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that a compact, simply connected, Lie group G is p-regular if and only if $ {K_o}(\Omega G,Z/pZ)$ is a primitively generated polynomial algebra. It is conjectured that this remains true for G a finite, simply connected, associative, H-space.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55P45

Retrieve articles in all journals with MSC: 55P45

Additional Information

Keywords: p-regularity of Lie groups, loop space, finite H-space, K-theory, Adams operator
Article copyright: © Copyright 1980 American Mathematical Society